Share This Article:

Two Theorems about Nilpotent Subgroup

Abstract Full-Text HTML Download Download as PDF (Size:111KB) PP. 562-564
DOI: 10.4236/am.2011.25074    5,152 Downloads   9,189 Views   Citations
Author(s)    Leave a comment


In the paper, we introduce some concepts and notations of Hall π-subgroup etc, and prove some properties about finite p-group, nilpotent group and Sylow p-subgroup. Finally, we have proved two interesting theorems about nilpotent subgroup.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

L. Zeng, "Two Theorems about Nilpotent Subgroup," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 562-564. doi: 10.4236/am.2011.25074.


[1] M. Osima, “On the Induced Characters of a Group,” Proceedings of the Japan Academy, Vol. 28, No. 5, 1952, pp. 243-248. doi:10.3792/pja/1195570968
[2] J. D. Dixou, “The Structure of Linear Groups,” Van Nostrand Reinhold, New York, 1971, pp. 189-201.
[3] M. Aschbacher, “Finite Group Theory,” Cambridge University Press, New York, 1986, pp. 174-188.
[4] C. W. Curtis and I. Reiner, “Methods of Representation Theory,” Wiley, New York, 1981, pp. 177-184.
[5] J. E. Roseblade, “A Note on Subnormal Coalition Cla- sses,” Mathematische Zeitschrift, Vol. 90, No. 5, 1965, pp. 373-375. doi:10.1007/BF01112356
[6] C. F. Miller III, “On Group Theoretic Decision Problems and Their Classification,” Annals of Mathematics Studies, No. 68, Princeton University Press, Princeton, 1971, pp. 112-134.
[7] M. F. Newman, “The Soluble Length of Soluble Linear Groups,” Mathematische Zeitschrift, Vol. 126, No.1, 1972, pp. 59-70. doi:10.1007/BF01580356
[8] B. Li and A. Skiba, “New Characterizations of Finite Supersoluble Groups,” Science in China Series A: Mathe- matics, Vol. 51, No. 5, 2008, pp. 827- 841.
[9] W. Guo and A. Skiba, “X-Permutable Maximal Subgroups of Sylow Subgroups of Finite Groups,” Ukrainian Mathematical Journal, Vol. 58, No. 10, 2006, pp. 1299- 1309.
[10] W. Guo, K. Shum and A. Skiba, “X-Semipermutable Subgroups of Finite Groups,” Journal of Algebra, Vol. 315, No. 1, 2007, pp. 31-41. doi:10.1016/j.jalgebra.2007.06.002

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.